# SDR CA980416003

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S1236C60130
- Condition: Separated
- Location: Hydraulic Sys
- Part time: 3,074 hours
- Stage of operation: AP
- Nature of condition: G, J, K
- Precautionary procedure: O

## Discrepancy

(CAN) IN PREPARATION FOR LANDING, THE FLAPS SELECTED AND GEAR SELECTED.  THE MAIN GEAR FULLY EXTENDED AND TWO GREEN LIGHTS, THE NOSE IN TRANSIT LIGHT REMAINED ON AND THE NOSE GEAR OBSERVED IN THE NACELLE.  EMERGENCY EXTENSION CARRIED OUT AND AIRCRAFT LANDED OK.  LEFT GEAR EXTENDED HOSE SEPARATED FROM THE UNION.  REPLACED.
